Journal of Mathematics of Kyoto University

Stability analysis of difference systems via cone valued Liapunov’s function method

A. A. Soliman

Full-text: Open access

Abstract

Total stability for systems of ordinary differential equations, functional differential equations, and difference equations was introuced. In this paper, we will extend this notion to the so-called total $\phi _{0}$-stability for systems of difference equations. given some new criteria and results. Our technique depends on cone-valued Liapunov’s function method.

Article information

Source
J. Math. Kyoto Univ., Volume 46, Number 1 (2006), 65-74.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250281797

Digital Object Identifier
doi:10.1215/kjm/1250281797

Mathematical Reviews number (MathSciNet)
MR2260817

Zentralblatt MATH identifier
1113.39010

Subjects
Primary: 39A11
Secondary: 34D20: Stability 34K20: Stability theory

Citation

Soliman, A. A. Stability analysis of difference systems via cone valued Liapunov’s function method. J. Math. Kyoto Univ. 46 (2006), no. 1, 65--74. doi:10.1215/kjm/1250281797. https://projecteuclid.org/euclid.kjm/1250281797


Export citation